| Model Number |
9545C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Weight was left blank as the customer's weight was not provided.
Event or Problem Description
The customer reported that one of her blood glucose readings was not stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour test strips using a blood sample, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.